Alert archive / Indiana / Wind Advisories in 2024

Wind Advisory 2, NWS Northern Indiana

April 11, 202410 counties in Indiana; 5 counties in Michigan; 8 counties in Ohio

NWS Northern Indiana issued this wind advisory at Apr 11, 2024, 2:30 PM EDT for 10 counties in Indiana; 5 counties in Michigan; 8 counties in Ohio. It took effect at Apr 12, 2024, 11:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2024, 2:30 PM EDT (18:30 UTC)
In effect from
Apr 12, 2024, 11:00 AM EDT
Expired
Apr 12, 2024, 8:00 PM EDT
In force
9 hr
Issued by
NWS Northern Indiana
All 23 counties

Allen County, IN, DeKalb County, IN, Elkhart County, IN, Kosciusko County, IN, LaGrange County, IN, Marshall County, IN, Noble County, IN, Saint Joseph County, IN, Steuben County, IN, Whitley County, IN, Berrien County, MI, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 49 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2024-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2024-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

211 
WWUS73 KIWX 111830
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
230 PM EDT Thu Apr 11 2024

INZ005>009-014-017-018-104-116-204-216-MIZ078>081-177-277-OHZ001-
002-004-005-015-016-024-025-120230-
/O.NEW.KIWX.WI.Y.0002.240412T1500Z-240413T0000Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Marshall-Whitley-Allen IN-
Eastern St. Joseph IN-Northern Kosciusko-Western St. Joseph IN-
Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale-
Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Elkhart, Goshen, Nappanee, Lagrange, 
Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, 
Albion, Auburn, Garrett, Plymouth, Bremen, Culver, Columbia City,
Tri-Lakes, South Whitley, Fort Wayne, New Haven, South Bend, 
Mishawaka, Lakeville, Granger, Syracuse, Milford, North Webster, 
Leesburg, North Liberty, New Carlisle, Walkerton, Warsaw, 
Winona Lake, Silver Lake, Mentone, Dowagiac, Cassopolis, 
Edwardsburg, Marcellus, Sturgis, Three Rivers, White Pigeon, 
Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, 
Benton Harbor, St. Joseph, Paw Paw Lake, Niles, New Buffalo, 
Stevensville, Berrien Springs, Bryan, Montpelier, Edgerton, 
Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, 
Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp,
Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, 
Van Wert, Ohio City, Lima, Spencerville, and Bluffton
230 PM EDT Thu Apr 11 2024

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts between 40 to 45
  mph expected. A few isolated gusts up to 50 mph possible.

* WHERE...Portions of northern Indiana, southwest Michigan and 
  northwest Ohio.

* WHEN...From 11 AM to 8 PM EDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few isolated power outages may
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
431 
WWUS73 KIWX 120048
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
848 PM EDT Thu Apr 11 2024

INZ005>009-014-017-018-104-116-204-216-MIZ078>081-177-277-OHZ001-
002-004-005-015-016-024-025-120900-
/O.CON.KIWX.WI.Y.0002.240412T1500Z-240413T0000Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Marshall-Whitley-Allen IN-
Eastern St. Joseph IN-Northern Kosciusko-Western St. Joseph IN-
Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale-
Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Elkhart, Goshen, Nappanee, Lagrange, 
Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, 
Albion, Auburn, Garrett, Plymouth, Bremen, Culver, Columbia City,
Tri-Lakes, South Whitley, Fort Wayne, New Haven, South Bend, 
Mishawaka, Lakeville, Granger, Syracuse, Milford, North Webster, 
Leesburg, North Liberty, New Carlisle, Walkerton, Warsaw, 
Winona Lake, Silver Lake, Mentone, Dowagiac, Cassopolis, 
Edwardsburg, Marcellus, Sturgis, Three Rivers, White Pigeon, 
Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, 
Benton Harbor, St. Joseph, Paw Paw Lake, Niles, New Buffalo, 
Stevensville, Berrien Springs, Bryan, Montpelier, Edgerton, 
Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, 
Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp,
Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, 
Van Wert, Ohio City, Lima, Spencerville, and Bluffton
848 PM EDT Thu Apr 11 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
FRIDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts between 40 to 
  45 mph expected. A few isolated gusts up to 50 mph possible.

* WHERE...Portions of northern Indiana, southwest Michigan and 
  northwest Ohio.

* WHEN...From 11 AM to 8 PM EDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few isolated power outages may
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MCD
672 
WWUS73 KIWX 120913
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
513 AM EDT Fri Apr 12 2024

INZ005>009-014-017-018-104-116-204-216-MIZ078>081-177-277-OHZ001-
002-004-005-015-016-024-025-121715-
/O.CON.KIWX.WI.Y.0002.240412T1500Z-240413T0000Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Marshall-Whitley-Allen IN-
Eastern St. Joseph IN-Northern Kosciusko-Western St. Joseph IN-
Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale-
Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Elkhart, Goshen, Nappanee, Lagrange, 
Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, 
Albion, Auburn, Garrett, Plymouth, Bremen, Culver, Columbia City,
Tri-Lakes, South Whitley, Fort Wayne, New Haven, South Bend, 
Mishawaka, Lakeville, Granger, Syracuse, Milford, North Webster, 
Leesburg, North Liberty, New Carlisle, Walkerton, Warsaw, 
Winona Lake, Silver Lake, Mentone, Dowagiac, Cassopolis, 
Edwardsburg, Marcellus, Sturgis, Three Rivers, White Pigeon, 
Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, 
Benton Harbor, St. Joseph, Paw Paw Lake, Niles, New Buffalo, 
Stevensville, Berrien Springs, Bryan, Montpelier, Edgerton, 
Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, 
Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp,
Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, 
Van Wert, Ohio City, Lima, Spencerville, and Bluffton
513 AM EDT Fri Apr 12 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM EDT THIS EVENING...

* WHAT...Northwest winds will increase to 20 to 30 mph by late
  morning with gusts between 40 to 45 mph. Isolated gusts up to 
  50 mph are possible.

* WHERE...Portions of northern Indiana, southwest Michigan and 
  northwest Ohio.

* WHEN...From 11 AM to 8 PM EDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and isolated power outages may  
  result.

* ADDITIONAL DETAILS...Strong winds will diminish this evening.
 
  
 PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
945 
WWUS73 KIWX 121641
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
1241 PM EDT Fri Apr 12 2024

INZ005>009-014-017-018-104-116-204-216-MIZ078>081-177-277-OHZ001-
002-004-005-015-016-024-025-130000-
/O.CON.KIWX.WI.Y.0002.000000T0000Z-240413T0000Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Marshall-Whitley-Allen IN-
Eastern St. Joseph IN-Northern Kosciusko-Western St. Joseph IN-
Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale-
Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Elkhart, Goshen, Nappanee, Lagrange, 
Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, 
Albion, Auburn, Garrett, Plymouth, Bremen, Culver, Columbia City,
Tri-Lakes, South Whitley, Fort Wayne, New Haven, South Bend, 
Mishawaka, Lakeville, Granger, Syracuse, Milford, North Webster, 
Leesburg, North Liberty, New Carlisle, Walkerton, Warsaw, 
Winona Lake, Silver Lake, Mentone, Dowagiac, Cassopolis, 
Edwardsburg, Marcellus, Sturgis, Three Rivers, White Pigeon, 
Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, 
Benton Harbor, St. Joseph, Paw Paw Lake, Niles, New Buffalo, 
Stevensville, Berrien Springs, Bryan, Montpelier, Edgerton, 
Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, 
Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp,
Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, 
Van Wert, Ohio City, Lima, Spencerville, and Bluffton
1241 PM EDT Fri Apr 12 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Northwest winds will increase to 20 to 30 mph by late 
  morning with gusts between 40 to 45 mph. Isolated gusts up to 
  50 mph are possible.

* WHERE...Portions of northern Indiana, southwest Michigan and 
  northwest Ohio.

* WHEN...From 11 AM to 8 PM EDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and isolated power outages may 
  result.

* ADDITIONAL DETAILS...As of midday, wind gusts are approaching 40
  mph in far northwest Indiana. Strong winds will diminish this 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
147 
WWUS73 KIWX 122359
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
759 PM EDT Fri Apr 12 2024

INZ005>009-014-017-018-104-116-204-216-MIZ078>081-177-277-OHZ001-
002-004-005-015-016-024-025-130100-
/O.EXP.KIWX.WI.Y.0002.000000T0000Z-240413T0000Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Marshall-Whitley-Allen IN-
Eastern St. Joseph IN-Northern Kosciusko-Western St. Joseph IN-
Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale-
Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Elkhart, Goshen, Nappanee, Lagrange, 
Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, 
Albion, Auburn, Garrett, Plymouth, Bremen, Culver, Columbia City,
Tri-Lakes, South Whitley, Fort Wayne, New Haven, South Bend, 
Mishawaka, Lakeville, Granger, Syracuse, Milford, North Webster, 
Leesburg, North Liberty, New Carlisle, Walkerton, Warsaw, 
Winona Lake, Silver Lake, Mentone, Dowagiac, Cassopolis, 
Edwardsburg, Marcellus, Sturgis, Three Rivers, White Pigeon, 
Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, 
Benton Harbor, St. Joseph, Paw Paw Lake, Niles, New Buffalo, 
Stevensville, Berrien Springs, Bryan, Montpelier, Edgerton, 
Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, 
Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp,
Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, 
Van Wert, Ohio City, Lima, Spencerville, and Bluffton
759 PM EDT Fri Apr 12 2024

...WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

Winds will continue to diminish this evening.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Apr 11, 1:52 PM EDT, 38 minutes earlier. Its key messages:

  • The heaviest of the rain continues this morning before a slow scattering and taper off of rain this afternoon into the evening. An additional 0.5 to 1 inch of rain is expected with flooding concerns in some areas.
  • Drying out and warming up this weekend. Sunday still retains a slight chance for light rain, but the better chance for showers arrives on Tuesday with thunderstorms possible.
Area forecast discussion, Apr 11, 1:52 PM EDT, 38 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
152 PM EDT Thu Apr 11 2024

.KEY MESSAGES...

- The heaviest of the rain continues this morning before a slow
  scattering and taper off of rain this afternoon into the
  evening. An additional 0.5 to 1 inch of rain is expected with
  flooding concerns in some areas.

- Drying out and warming up this weekend. Sunday still retains a
  slight chance for light rain, but the better chance for
  showers arrives on Tuesday with thunderstorms possible.

&&

.DISCUSSION...
Issued at 325 AM EDT Thu Apr 11 2024

Between having the great large scale ascent, the greatest moisture
depths, and a surface boundary to add additional low level
convergence, rainfall output is expected to be at its heaviest
this morning into the midday time frame. For the afternoon, the
warm sector works into areas east of I-69 with the instability
squeezed into areas south of US-24. The HRRR and NAMNest provide
a window of thunderstorm potential mainly for NW OH between 20z
and 00z this evening with Allen county, OH being contained in
SPC's marginal risk of severe weather for today. With how moist
the low levels of the atmosphere are, a hail risk doesn't seem
likely, but a gusty to damaging wind risk is possible along with
a marginal tornado risk with the northern edge of an area of
stronger shear passing through. Still, the flood risk is the
higher risk out of this storm though. By the evening, the low
pressure system is expected to shift northeastward of the region
taking the better moisture and forcing with it and reducing the
coverage and intensity of the rain falling across the area.
More scattered light to, at times, moderate rain showers are
expected to continue tonight through much of Friday morning as a
northern stream wave dives southeast through Central Indiana.
Expect an additional 0.5 to 1 inch of rainfall over a 24 hour
period from this morning into Friday morning with the highest
falling this morning. The flood watch drops off at 12z Friday
which still makes sense. One other hazard associated with this
system is the gusty winds, which will have the potential to
reach between 30 and 40 mph with a few areas having the
potential for 45 mph gusts as well. Overnight Thursday could see
a stray 40 mph gust in the Lima, OH area, but north of US-30
seems like it has a greater potential to see 45 mph gusts Friday
afternoon. The low pressure system is farther northwest and
there's no pressure rise/fall couplet overhead, but there
appears to be some sort of trof that moves through in the flow
and could help mix things down. As long as cloudiness remains
mixing may be stunted, but rain may be able to compensate. If
the upper end of that range is realized and the ground is wet
enough, perhaps a few trees could be blown over. The long strung
out area of vorticity around the base of the trough departs
around 6z Friday night, but height rises ensue Friday afternoon
and evening meaning rain likely shuts off Friday afternoon, but
clouds may slowly break up into Friday night.

High pressure nosing in from the south allows a return to sunny
skies for Saturday and warmer temperatures to achieve the 60s
again with greater mixing and low single digit 850 mb temps,
where we mix up to. But some clouds are able to return as a
shortwave traversing the US/Canadian border spreads a warm front
across the area. There's some question about how moist the low
levels can get, but wouldn't be surprised to see a sprinkle.
Some instability does appear to be present Sunday out in front
of a cold front, but wonder if capping may be an issue with 700
mb temperatures 1 to 2 SDs above normal potentially holding
thunderstorms at bay. Will have some semblance of slight chance
PoPs along with a thunder chance, though. Weak high pressure
follows for Monday with mid level ridging helping to keep
precipitation at bay. Expect a warming trend with Friday's 50
degree temperatures achieving the 70s on Sunday and Monday.
There is some indication that Sunday's cold front may stall just
south of the forecast area Monday, which may take 80 degrees
out of Monday's picture. Chances for rain and potentially
thunderstorms pick up again Monday night as a warm front pushes
back northward. Thunderstorms will also be possible Tuesday as
another low pressure system rises northward from the Southern
Plains and a cold front pushes back through the area. Severe
weather will be possible on Tuesday with wind shear in play. 70
degree temperatures will also be possible Tuesday.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 141 PM EDT Thu Apr 11 2024

Low pressure circulation will continue to deepen as it moves
ENE through the region tonight. Best moisture influx has now
been pushed east out of the area however remaining showers and
periods with VCSH before the secondary impulse of wrap around
moisture brings another round light rain across the area after
08z for KSBN and after 12z for KFWA. Cigs will bounce between
IFR/LIFR categories through most of the TAF period. After 15z
Friday a return to MVFR cigs is expected, especially for KSBN.
Cold air advection will bring an increase in winds with gusts of
20 to 25 knots. However, a few gusts up to 30 knots will be
possible late tonight/early Friday.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory from 11 AM to 8 PM EDT Friday for INZ005>009-014-
     017-018-104-116-204-216.
     Flood Watch through Friday morning for INZ006>009-012>015-017-
     018-020-022>027-032>034-116-216.
OH...Wind Advisory from 11 AM to 8 PM EDT Friday for OHZ001-002-004-
     005-015-016-024-025.
     Flood Watch through Friday morning for OHZ001-002-004-005-015-
     016-024-025.
MI...Wind Advisory from 11 AM to 8 PM EDT Friday for MIZ078>081-177-
     277.
MARINE...Small Craft Advisory until 11 PM EDT Friday for LMZ043-046.

&&

DISCUSSION...Roller
AVIATION...Andersen
Hazardous weather outlook, Apr 11, 4:57 AM EDT, 9 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
457 AM EDT Thu Apr 11 2024

INZ005-103-104-203-204-MIZ078>081-177-277-120900-
Elkhart-Northern La Porte-Eastern St. Joseph IN-Southern La Porte-
Western St. Joseph IN-Cass MI-St. Joseph MI-Branch-Hillsdale-
Northern Berrien-Southern Berrien-
457 AM EDT Thu Apr 11 2024 /357 AM CDT Thu Apr 11 2024/

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Today and tonight.

Periods of moderate to locally heavy rain are expected today that
could bring increased ponding of water in low and poor drainage
areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Lingering areas of ponding are possible in low and poor drainage
areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ006>009-012>015-017-018-020-022>027-032>034-116-216-OHZ001-002-
004-005-015-016-024-025-120900-
Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-Fulton IN-
Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-
Grant-Blackford-Jay-Northern Kosciusko-Southern Kosciusko-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
457 AM EDT Thu Apr 11 2024 /357 AM CDT Thu Apr 11 2024/

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Rainfall accumulations totaling an addition 0.5 inch to inch through
Friday morning will likely contribute to river and stream flooding,
especially over the Maumee and Wabash River Basins.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Rainfall accumulations totaling an addition 0.5 inch to inch through
Friday morning will likely contribute to river and stream flooding,
especially over the Maumee and Wabash River Basins.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-120900-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
457 AM EDT Thu Apr 11 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 11 PM
EDT FRIDAY...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 10:35 PM EDTRiver Flood WarningIWXAdams, Wells6 days
Apr 11, 5:13 AM EDTRiver Flood WarningIWXJay34 hr
Apr 11, 5:20 AM EDTRiver Flood WarningIWXWells5 days
Apr 11, 11:24 AM EDTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley28 hr
Apr 11, 11:24 AM EDTRiver Flood WarningIWXPulaski49 hr
Apr 11, 3:06 PM EDTRiver Flood WarningIWXAdams, Allen5 days
Apr 11, 3:59 PM EDTGale WarningIWX26 hr
Apr 11, 11:24 AM EDTRiver Flood WarningIWXAllen, Paulding, Putnam67 hr

Nearby

Wind Advisories in Indiana, 2024Wind Advisories in Ohio, 2024Wind Advisories in Michigan, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.